Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26527
Title: CLUSTERING OF HYPERVARIABLE MINISATELLITES IN THE PROTERMINAL REGIONS OF HUMAN AUTOSOMES
Authors: ROYLE, NJ
CLARKSON, RE
WONG, Z
JEFFREYS, AJ
First Published: 1-Nov-1988
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: GENOMICS, 1988, 3 (4), pp. 352-360
DOI Link: 10.1016/0888-7543(88)90127-9
ISSN: 0888-7543
Links: http://hdl.handle.net/2381/26527
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.